# SDR SWAA2024031553116

- Difficulty date: February 17, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 727b-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 787 TO BS 727B RBL 22 WL 156.1 AFT CARGO COMPARTMENT 2024-124172 CORROSION SUPPORT ZEE LOCATED BTW BS 767 TO BS 727B RBL 22 WL 156.1 AFT CARGO COMPARTMENT<[01] REPLACED SUPPORT ZEE LOCATED BS 767 TO BS 727 RBL 22 WL 156.1 AFT CARGO COMPARTMENT AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 146A7500 REV - . SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED SUPPORT ZEE LOCATED BS 767 TO BS 727 RBL 22 WL 156.1 AFT CARGO COMPARTMENT AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 146A7500 REV - . SEE INDIVIDUAL SIGN OFFS BELOW RII
